# SDR ASAA2017010119217

- Difficulty date: January 1, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 10,613 hours, 3,454 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FMC FAILED MOMENTARILY, THEN RESET ITSELF. GROUNDED - YES. PERFORMED FMC BITE PROCEDURE REF FIM 34-61 TASK 801 LEG 1 AND 2 HAD L LOGGED WITH NO FAULT CODES LOGGED. ALL OPS CKD NML WITH NO HISTORY 30 DAYS.
